# SDR TC8A98046

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2110 · Cabin Compressor System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Turbo Comp
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

TRIP NR 02268, NR 1 TURBO COMPRESSOR WOULD NOT TEST.  CLEANED CANNON PLUG AND RESET, OPS CHECK GOOD IAW M/M 21-10-2.
